# SDR DHL2002803503

- Difficulty date: September 27, 2002
- Submitted: October 19, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FRAME UPPER PART AT STA 620.000, WITH 1/2 IN CRACK IN IT.   REMOVED FASTNERS PER SRM 51-1-21 PG 1. STOP DRILLED CRACK PER SRM 57-2-0 PG 9-10.FABRICATED REINFOCING ANGLES IAW SRM 57-2-0 PG 9-10.CLEANED TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED NEW ANGLEA AND FASTNERS PERSRM 57-2-0 PG 9-10,51-1-21 PG 1.
